MathSciNet Relay Station
MathSciNet bibliographic data
MR1346981 46L35 (46H25)
Magajna, Bojan Hilbert $C\sp *$-modules in which all closed submodules are complemented. Proc. Amer. Math. Soc. 125 (1997), no. 3, 849–852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement